# SDR SWAA2024120656258

- Difficulty date: November 3, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N8605E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36891
- Aircraft time: 39,948 hours, 18,873 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK EMERGENCY LIGHT LENS ON STRONGBACK ROW 14 RH SIDE AT PASSENGER CABIN 2024-686071<[01] REPLACED EMERGENCY LIGHT LENS ON STRONGBACK ROW 14 RH SIDE AT PASSENGER CABIN IAW B737-800 AMM 33-51-03-960-803 STEP 4 D(2);[02] CERTIFIED CORRECTIVE ACTION.
